A bit gross but..

Hello all,

It is a bit gross, but I have to ask...

I've been taking EPO for 3 months now (to increase CM) and have noticed that I have been much more 'snotty' than before - not a cold or anything but just snotty...have this happened to anyone else? Is it supposed to increase all bodily secretions?!!

xx

Posts

  • Hi mrsbammy,

    I believe that is the case, although I havent experienced that myself but I have heard about that with other ladies so I don't think there is any cause for worry!!!

  • Yes it definately does me and then it decreases a few days after ov when I've stopped taking it. Lovely isn't it? Still if it increases the cm and makes it more hospitable for the spermies I think its worth it!xx
  • i had the same thing. and would definately recommend it. i used it and first month got bfp. maybe just a coincidence.
  • Yeah, defo, soooooo worth it, if it works!!!

    I would do (almost anything!) if it gets me my BFP!

    I'm not worrying about anything, just wondering if anyone else is experiencing the 'snotty-ness' that I am!

    Let's hope for the BFP!!!

    xxx
Sign In or Register to comment.